... injection in the month of July 2014. Sadly my insurance got canceled. Since then I have not been on any birth control. A month after I was suppose to get my injection, I started my period. Instead of getting it monthly, I got it every 2-3 weeks. I am still sexually active, no protection, just pulling out before his "excitement" happens, and now I havent gotten my period. Its about to be a full month since I have had my period. I am just scared that I could be pregnant.. Is it possible that my period is becoming regular?
Why in the world are you having unprotected sex? Where he ejaculates means nothing. You can get pregnant before that. You aren't protected of course you can get pregnant. Go to planned parenthood. Get some birth control. When you stop the shot it can take a few months to get back to normal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2013 • 3 answers
Posted 4 Jul 2014 • 1 answer
Posted 14 Oct 2015 • 2 answers
Posted 24 Jul 2016 • 0 answers
Posted 16 Dec 2016 • 1 answer